MAUDE Adverse Event Report: Quidel Corporation dba Ortho-Clinical Diagnostics Triage Cardiac Panel

Quidel Corporation dba Ortho-Clinical Diagnostics Triage Cardiac Panel
Catalog Number 97000HS
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/13/2026
Type of Reportable Event Malfunction

Brand Name
Triage Cardiac Panel
Common Device Name
Triage Cardiac Panel
Manufacturer (Section D)
Quidel Corporation dba Ortho-Clinical Diagnostics
9975 summers ridge rd
san diego CA 92121
Manufacturer Contact
nancy hewitson
100 indigo creek dr
rochester, NY 14626
MDR Report Key50793170
Report Number3013982035-2026-00035
Device Sequence Number21234334
Product Code MMI
UDI-Device Identifier30014613337911
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K030286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2026
Device Catalogue Number97000HS
Device Lot NumberT16501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown